Radiesse: Q&AAsk a Question
I Had Radiesse Injections in my Cheeks About 5 Weeks Through Temple. Causing Headaches, What Can I Do?
The Dr used a long needle and entered thru the temple to the cheeks. I expressed concern about going thru the temple but she said not to worry it would be fine. Well, it was not fine. I got an immediate headache and for the last 5 weeks have been having severe headaches,pressure in cheeks up left temple up over forehead and intense pressure in head. Have to sleep sitting up. Worst when I lye down. I've been on 2 course's of prednisone and still am having this problem.
Radiesse Injection To The Cheek Through The Temple?
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.